UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Fourier multipliers  Fueter's theorem  Monogenic functions  Slice hyperholomorphic functions  
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions  
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces Journal article
Nonlinear Analysis, Theory, Methods and Applications, 2014,Volume: 95,Page: 436-449
Authors:  Li P.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Fourier Multiplier  Hardy-sobolev Spaces  Quaternionic Space  Singular Integral  Starlike Lipschitz Surface  
A class of unbounded fourier multipliers on the unit complex ball Journal article
Abstract and Applied Analysis, 2014,Volume: 2014
Authors:  Li P.;  Lv J.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
A class of Fourier multipliers on starlike Lipschitz surfaces Journal article
Journal of Functional Analysis, 2011,Volume: 261,Issue: 6,Page: 1415-1445
Authors:  Li P.;  Leong I.T.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2019/02/11
Clifford Analysis  Fourier Multiplier  Monogenic Function  Singular Integral  Starlike Lipschitz Surface  
Deriving harmonic functions in higher dimensional spaces Journal article
Journal for Analysis and its Applications, 2003,Volume: 22,Issue: 2,Page: 1–12
Authors:  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:22 TC[Scopus]:0 | Submit date:2019/06/11
Harmonic Functions  Cauchy-riemann Operator  Clifford Monogenic Functions  Singular Integrals  Fourier Multipliers  
Singular integrals and Fourier multipliers on unit spheres and their Lipschitz perturbations Journal article
Advances in Applied Clifford Algebras, 2001,Volume: 11,Page: 53–76
Authors:  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/17
Fourier Multiplier  Singular Integral  Dirac Operator  The Unit Sphere In Rn  Lipschitz Domains  
Fourier Analysis on Starlike Lipschitz Surfaces Journal article
Journal of Functional Analysis, 2001,Volume: 183,Issue: 2,Page: 370
Authors:  Qian T.
Favorite |  | TC[WOS]:36 TC[Scopus]:37 | Submit date:2018/10/30
Functional Calculus  Dirac Operator  The Unit Sphere In Rn  Fourier Multiplier  Singular Integral